MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

AGA MEDICAL CORPORATION AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 9-PDA2-05-06
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2020, a 4-4 amplatzer duct occluder ii (4-4adoii, lot#: unknown) was attempted to be implanted for a patient's pda closure.However, the 4-4 adoii size was not suited for the pda.A larger-sized 5-6 amplatzer duct occluder ii (5-6 adoii) was implanted instead.There was slight residual leak post-implant, but no aortic pressure gradient difference was confirmed, and so the implant procedure was completed.On (b)(6) 2020, however, the 5-6 adoii was reported to have dislodged, fell off to the pa side.The 5-6 adoii was removed from the patient using a 5f snare catheter and a new 6-6 amplatzer duct occluder ii was successfully implanted.No patient consequences were reported.No further information is available.
 
Additional Manufacturer Narrative
Additional information sections: h2, h6, h10 an event of residual shunt and device embolization was reported.A more comprehensive assessment could not be performed since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER DUCT OCCLUDER II
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key10025468
Report Number2135147-2020-00159
Device Sequence Number1265330
Product Code MAE
UDI-Device Identifier00811806011240
UDI-Public00811806011240
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number9-PDA2-05-06
Device Catalogue Number9-PDA2-05-06
Device Lot Number6571265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer05/22/2020
11/10/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date05/29/2020
12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;